# SDR AALA201809132009

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 18,901 hours, 7,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL WAS CORRODED FROM BS 500B - 500C.  REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R, PROCEDURE 5, AND  51-00-05-1.
